MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 8.5" (22 cm) Appx 0.57 ml, Smallbore Ext Set w/NanoClave®, 0.2 Micron Filter, Cl; Stopcock, I.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 8.5" (22 cm) Appx 0.57 ml, Smallbore Ext Set w/NanoClave®, 0.2 Micron Filter, Cl; Stopcock, I.V. Set
Catalog Number A1186
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involving an 8.5" (22 cm), approximately 0.57 ml, smallbore extension set with nanoclave, 0.2 micron filter, clamp, and rotating luer occurred while a patient was receiving a chemotherapy infusion.Upon initiation of the medication, air in the line was observed.The line was back primed and the infusion was restarted.When the infusion was almost complete, air in the line was observed again.The line could not be reprimed, and the medication was returned to the pharmacy for a new filter.A different brand and lot of filter was placed on the line, and the infusion was completed.There were patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.

Brand Name
8.5" (22 cm) Appx 0.57 ml, Smallbore Ext Set w/NanoClave®, 0.2 Micron Filter, Cl
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50808407
Report Number9617594-2026-01297
Device Sequence Number8653165
Product Code FMG
UDI-Device Identifier00887709077874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1186
Device Lot Number14861710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown